# SDR WTAA970154

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Part number: 89206F10SL3SN
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FAT - LEFT AIR OFF CAP LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED LEFT PACK.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL WITH REPLACEMENT OF THE LEFT 108 PSI SWITCH ELECTRICAL CONNECTOR.  (X)
